Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Skin turning yellow upon exercising, headache, easy bruising, trouble in concentration and memory

Lately when I exercise I have noticed that my skin turns yellow and I do have a persistent headache for the rest of the day even if I drink a lot of fluids during and post exercise. I also bruise easily, find it difficult to maintain or increase muscle mass and am tired a lot, I have also noticed trouble concentrating and with memory .. I am 47 yrs old but in good physical shape, have trained all of my life and don t smoke , I drink a little.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Hi Smickers,

Welcome to heathcare Magic!
The little drinking is not a cause for these symptoms.
You problem is quite generalised and you need a bit to be investigated to find the cause.
Diabetes and Liver diseases are important causes for such symptoms.
You might have some chronic infections like TB.
But first of all you should visit and get examined by an experianced physician and get a physical examination.

Wish you a great health!
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor